MathSciNet Relay Station
MathSciNet bibliographic data
MR1853028 (2003g:34072) 34C11 (34D05)
Nápoles Valdés, Juan E. Boundedness and global asymptotic stability of the forced Liénard equation. (Spanish) Rev. Un. Mat. Argentina 41 (2000), no. 4, 47–59 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement